Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 66, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 5 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 5 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
Matrices of rational integers
Olga Taussky PDF
Bull. Amer. Math. Soc. 66 (1960), 327-345
Leopold Fejér: In memoriam, 1880-1959
Gabor Szegö PDF
Bull. Amer. Math. Soc. 66 (1960), 346-352
Tangential properties of sets and arcs of infinite linear measure
A. S. Besicovitch PDF
Bull. Amer. Math. Soc. 66 (1960), 353-359
The June meeting in Missoula
R. S. Pierce PDF
Bull. Amer. Math. Soc. 66 (1960), 360
A polynomial canonical form for certain analytic functions of two variables at a critical point
N. Levinson PDF
Bull. Amer. Math. Soc. 66 (1960), 366-368
Conformal transformations in Riemannian and Hermitian spaces
Kentaro Yano PDF
Bull. Amer. Math. Soc. 66 (1960), 369-372
The generalized Poincaré conjecture in higher dimensions
Stephen Smale PDF
Bull. Amer. Math. Soc. 66 (1960), 373-375
Extension of continuous functions in $\beta {\mathbf {N}}$
N. J. Fine and L. Gillman PDF
Bull. Amer. Math. Soc. 66 (1960), 376-381
On differentiable functions
Fu Cheng Hsiang PDF
Bull. Amer. Math. Soc. 66 (1960), 382-383
A $q$-binomial coefficient series transform
H. W. Gould PDF
Bull. Amer. Math. Soc. 66 (1960), 383-387
On a property of positive-definite functions
R. G. Laha PDF
Bull. Amer. Math. Soc. 66 (1960), 388-391
Examples of $p$-adic transformation groups
Frank Raymond and R. F. Williams PDF
Bull. Amer. Math. Soc. 66 (1960), 392-394
Martingales of Banach-valued random variables
S. D. Chatterji PDF
Bull. Amer. Math. Soc. 66 (1960), 395-398
Symmetry in measure algebras
Arthur B. Simon PDF
Bull. Amer. Math. Soc. 66 (1960), 399-400